| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: cer option type 1 tpr sleve +3, catalog #: 650-1067, lot #: 2959173, medical product: g7 neutral e1 liner 36mm e, catalog #: 010000857, lot #: 6515598.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00046.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent total hip arthroplasty.Subsequently, the patient underwent irrigation and debridement, where the liner and head components were removed and replaced.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00046.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.From the received response, the cause and type of the infection could not be confirmed.The action taken to cure the infection was to perform a head and liner swap with an irrigation debridement technique of surrounding tissues in hip.A review of the manufacturing history records confirms no abnormalities or deviations reported.The sterilisation certificates were reviewed and confirmed that product is sterilised within the specification range.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : product not returned.
Event or Problem Description